# SDR CALA2022033100854

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 37,353 hours, 12,681 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 2024T3071
- Condition: Cracked
- Location: Sta129.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS AT STA 129.5 INBOARD OF REPAIR DOUBLER NO. 2 INDICAT IONS MARKED ON SKIN AT LEFT HORIZONTAL STABILIZER LOWER SKIN SUR FACE (REF. AAR NR 99925176). 390-804; PERFORMED NDT IAW B737 PAR6 51-00-00 (WORK ACCOMPLISHED BY V931931 AND AAR QC A-68 V936245). REPAIRED 2EA CRACKS AT L/H HORIZONTAL STAB LOWER SKIN AT STA 129 .5 I/B OF THE PREVIOUS REPAIR DOUBLER ALL WORK DONE IAW B737-800 SRM 55-10-01-2R-11;SRM 51-40-02-0G-0;SRM 51-40-06-0G-0;SRM 51-40 -05-0G-0;AMM 51-21-41-370-803;AMM 51-21-72-370-804;AMM 51-31-00- INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 STEP 5 TABLE 204 @56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTRVAL INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 TOMC-APPROVAL FROM SC1ELBYC COMMENT STEP 5 TABLE 204 @56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTRVAL QC REVIEWED QC REVIEWED RIR: 9,000 FC T/A: 56,000 TAFC...SP/U366013 RECORDS UPDATE...SP
